# SDR UPS802785

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: 7075T6063
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND RT WHEELWELL DOOR CUTOUT FRAME CRACKED ON FWD I/B CORNER.  REPAIRED FRAME PER SRM 57-2-0.
